# SDR MASA2011012001733

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,914 hours, 14,709 cycles
- Engine: Ge CF348C5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COMP WASH FUME SMELL ON ENGINE BLEED.  MX PERFORMED GROUND ENGINE RUNS, NO SMELLS NOTED.  OPS GOOD.
